International Journal of Scientific and Research Publications

IJSRP, Volume 3, Issue 11, November 2013 Edition [ISSN 2250-3153]


P-Agents Seasonal Job Completion Model
      Soma Sekhar Srinivas V.K, Suresh Babu.C, Madhu Mohan Reddy. P
Abstract: In this paper we study a P-AGENTS SEASONAL JOB COMPLETION MODEL problem with seasonal job completion model. There are N-cities (N=1, 2, 3….n) and J jobs (1, 2,…q). The distance between each pair of cities is mentioned and is denoted by dij. For each city seasonal jobs have been mentioned for the agents whom they have to perform them in two seasons/periods. In the distance matrix the distance between each pair of the cities is symmetric.

Reference this Research Paper (copy & paste below code):

Soma Sekhar Srinivas V.K, Suresh Babu.C, Madhu Mohan Reddy. P (2018); P-Agents Seasonal Job Completion Model; Int J Sci Res Publ 3(11) (ISSN: 2250-3153). http://www.ijsrp.org/research-paper-1113.php?rp=P231931
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.